# SDR SWAA2022111661270

- Difficulty date: October 19, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 492-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FWD CARGO RT ZEE CHANNEL, BS 492.4-500 AROUND FASTENER HOLES.  REMOVED C0RROSION IAW SRM 51-10-02-0G.  ACCIMPLISHED ON TTG8Q00FLB9G.
